Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have sharp stabbing pains in stomach, diarrhea, had red wine, diagnosed with a high Banana intolerenc, moderately low intolerence for red grapes. Cure?

I have sharp stabbing pains in my stomach and diarrhea - last night I had 3 glasses of red wine. I don t usually feel this way after red wine. I have however been recently diagnosed with a high Banana intollerence and show moderately low intollerence for red grapes. I ve noticed my body is becoming more sensitive to the foods I eat.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
these are due to re wine
if you have diagosed then eliminate thse from your diets because if you eglect this you will find everything reacting to you in near future
at present take metrogyl 200 mg bd
syp gelusil 2 tsf tds
take fexo fenadine bd
ake lot of water
take 5 days
in future eliminate all from your diet
or if you want to take go for desensitisation therapy for these so that your body can tolerate them again
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor